Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

White spots on legs, tired, does not eat

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
hello my child is always tired doesnt eat and have white spots on his legs
Posted Tue, 25 Sep 2012 in Child Health
Answered by Dr. Sudarshan 8 hours later
Hi dear,

Thanks for writing in .

White spots can be seen in different diseases ranging from vitiligo,eczema, nutritional deficiency etc.

Also I would like to know-
do the spots itch?
Are the sensations intact on the patches?

Is there any other problem?

If you can upload the picture of skin lesions it would be very helpful in diagnosis.

Regarding eating problem ,let him eat whatever he likes.
Do not force him for perticular food.

Get his blood ,urine, stool checked for routine tests.

Do write back with photos of skin i can help you better.

Dr sud
Above answer was peer-reviewed by
Follow-up: White spots on legs, tired, does not eat 6 hours later
hello again,here are some pictures of the rash

and these are the blood tests

wbc-9.77 lym-4.56 mıd-0.56 gra-4.70 ly-46.1 mı-5.8 gr 48.1 rbc-4.85 hgb-123 hct-39.5 mcv-81 mch-25.4 mchc-312 rdwc 13.4 plt-430 pct0.37

Answered by Dr. Sudarshan 1 hour later
Hi again,

Thanks for the details.

Ive gone through Reports and photos uploaded by you.

Blood test reports are normal. Urine and stool reports would be needed.

Photos are not very clear a close up photo would be more informative.

However the white patches your son has appear to be vitiligo.

It is an autoimmune disease characterized by loss of pigment producing cells leading to white patches over skin.

It is treatable by topical steroids , tacrolimus, phototherapy.

A visit to dermatologist would be needed to confirm the diagnosis and to start correct treatment.

Hope this helps.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor